RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2005, Volume 325, Pages 163–170 (Mi znsl356)  

This article is cited in 1 scientific paper (total in 1 paper)

On compression of Bruhat–Tits buildings

Yu. A. Neretin

Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)

Abstract: Consider an affine Bruhat–Tits building Latn of type $A_{n-1}$ and the complex distance in $\mathrm{Lat}_n$, i.e., the complete system of invariants of a pair of vertices of the building. An element of the Nazarov semigroup is a lattice in the duplicated $p$-adic space $\mathbb Q_p^n\oplus\mathbb Q_p^n$. We investigate the behavior of the complex distance with respect to the natural action of the Nazarov semigroup on the building. Bibliography: 18 titles.

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 138:3, 5722–5726

Bibliographic databases:

UDC: 512.54, 514.7
Received: 28.09.2004

Citation: Yu. A. Neretin, “On compression of Bruhat–Tits buildings”, Representation theory, dynamical systems, combinatorial and algoritmic methods. Part XII, Zap. Nauchn. Sem. POMI, 325, POMI, St. Petersburg, 2005, 163–170; J. Math. Sci. (N. Y.), 138:3 (2006), 5722–5726

Citation in format AMSBIB
\Bibitem{Ner05}
\by Yu.~A.~Neretin
\paper On compression of Bruhat--Tits buildings
\inbook Representation theory, dynamical systems, combinatorial and algoritmic methods. Part~XII
\serial Zap. Nauchn. Sem. POMI
\yr 2005
\vol 325
\pages 163--170
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2160325}
\zmath{https://zbmath.org/?q=an:1078.51013}
\elib{http://elibrary.ru/item.asp?id=9126999}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 138
\issue 3
\pages 5722--5726
\crossref{https://doi.org/10.1007/s10958-006-0340-2}
\elib{http://elibrary.ru/item.asp?id=13519471}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748652915}


Linking options:
  • http://mi.mathnet.ru/eng/znsl356
  • http://mi.mathnet.ru/eng/znsl/v325/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Neretin, “Infinite-dimensional $p$-adic groups, semigroups of double cosets, and inner functions on Bruhat–Tits buildings”, Izv. Math., 79:3 (2015), 512–553  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:170
    Full text:49
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019